It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 9 of 9 for effects of stopping pill mid month. (0.176 seconds)


... I stopped the pill 7 months ago after taking it nonstop for 7 years. I think it's the best decision I made! My mood is much improved, I've lost 7 lb. ... (9 replies)
... Everyone is different, but I never once regretted stopping the pill. I was on BCPs for 7 years and stopped at the beginning of June. ... (6 replies)
... but I feel much better now. It is probably a good idea to let her have a couple of months to detox from the pill before trying a new one. ... (5 replies)

... Yeah, I started it Sunday. The first pill I took, I got a bad headache from it, but I haven't had any other side effects so far. I hope these work out for me, I really miss my boobs. I know, it seems like such a superficial thing to worry about. ... (8 replies)
... It's normal to have irregular periods after stopping the pill. ... (2 replies)
... anxiety, ridiculous appetite stimulation, weight gain and inability to lose weight in spite of working out sometimes 2xs a day!! So since stopping I was losing a lb a week, then on the 4th week when I was supposed to get my period... ... (2 replies)
... I'm sorry you're having such a hard time. The side effects MAY go away after a 3 month period, or they may continue and even get worse. ... (2 replies)
... was a relief after being a psycho, moody, anxious mess on the pill. Within the first month or 2, my mood improved greatly. I still have the odd "off" day, but now it's maybe once or twice a month, not every single day. ... (22 replies)
... c of the cost. My last pack was April. ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 10:55 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!